# SDR QXEA200700139

- Difficulty date: February 4, 2007
- Submitted: February 7, 2007
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 14,221 hours, 14,447 cycles
- System (JASC): 2430 · DC Generating System
- Part: Gcu
- Part number: 11521086
- Part serial: 020C0370
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 6,422 hours, 5,842 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA FLIGHT NR 2328: NR 1 DC GEN ILLUMINATED.  CHECKLIST WAS RUN.  RESET NR 1 GEN AND IT REMAINED ONLINE.  MAINTENANCE REMOVED AND REPLACED NR 1 DC GCU IAW Q400 AMM 24-31-06, PAGES 401-406.  PERFORMED OPERATIONAL TEST OF THE DC GCU IAW Q400 AMM 24-31-06 PAGES 501-504.  OPS TEST GOOD.  AIRCRAFT RETURNED TO SERVICE.
